| Model Number |
TFL-FBX150BS |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the micron tfl ball tip single use fiber exhibited the laser fiber failed, and it looked like it was on fire.Sparks and fire coming out of the tip of the fiber connector.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation/inspection.Based on the results of the investigation, the fire could not be identified.It is likely the result of an incompatible component; however, a definitive root cause could not be established.( should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.